# SDR DALA2025061904608

- Difficulty date: June 18, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 60,009 hours, 31,601 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3145 DENT FOUND AFFECTING THE EXTERNAL FUSELAGE SKIN AT FR64-65 AND STR44. CORRECTIVE ACTION: COMPLIED WITH ER/A 623131-14. (1031508).
